It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Michelle M on October 26, 2000 at 09:43:32:

In Reply to: Re: Taking DHEA in addition to hydrocortisone and florinef; feeling better, not getting sick posted by friend on October 16, 2000 at 21:13:50:

: It is a food supplement of a substance found in the healthy body.
: Do a word search on the internet.

:took your advice and did word search. from what I've read there and the advice of my endo, sounds too dangerous to try until more is known about it. Are you female, friend? You sound male from your response. Please caution any female you know about taking DHEA as it increases chances of ovarian cancer. You should research it also if you're male, I think there is a higher occurance of prostate cancer.

Follow Ups

All times are GMT -7. The time now is 02:22 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!